应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2019, Vol. 35 Issue (4): 737-752    DOI: 10.1007/s10255-019-0848-0
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Pullback Attractors for a 3D Non-autonomous Navier-Stokes-Voight Equations
Yu-ming QIN1, Xin-guang YANG2,3, Xin LIU4
1 Department of Applied Mathematics, Donghua University, Shanghai 201620, China;
2 Department of Mathematics and Information Science, Henan Normal University, Xinxiang 453007, China;
3 School of Information Science and Technology, Donghua University, Shanghai 201620, China;
4 Department of Applied Mathematics, School of Statistics and Information, Shanghai University of International Business and Economics, Shanghai 201620, Chin

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9